# SDR CA990330018

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Dampener
- Part number: 230322711
- Condition: Wrong Part
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL UNAPPROVED PARTS WERE FOUND DURING DISASSEMBLY AT OVERHAUL OF STARTER/GENERATOR.  A LUCAS BACKPLATE AND FRICTION RING WERE FOUND IN PLACE OF THE APC PARTS, BUT THERE WAS NO EVIDENCE OF FAILURE.  CORRECT PARTS WERE PROCURED AND INSTALLED.  IN ADDITION, AN EXTRA BEARING RAFFLE DISK P/N 150SG1  017 WAS FOUND BETWEEN THE FAN P/N 150SG1107 AND THE 2 BELLEVILLE SPRINGS P/N 150SG1093.  ONE BELLEVILLE SPRING WAS INSTALLED BACKWARDS WHICH WAS SUBSEQUENTLY CORRECTED.
